Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Bleeding after laparoscopy for almost 4 wks
Rachel706 posted:
I have endometriosis and had a laparoscopy on Sept. 24th. I bled for a few hours after I was home and then it stopped. When I woke up the next morning I was bleeding again and it was heavy. I assume it was my period, since I was on Depo for the last 6 months but I'm not sure. When I brought it up to my doctor at my 1 week follow-up he wasn't too concerned. This has been on-going for almost 4 weeks, and when I seen my doctor last Friday, he was more concerned with the amount of pain I was in from the exam than the bleeding. How long is too long for menstrual bleeding and what could my doctor do to stop it?
Jane Harrison Hohner, RN, RNP responded:
Dear Rachel: If you were on the DepoProvera for six months then stopped it, the bleeding may be "hormonal" due to withdrawal from the Depo--- rather than a true menstrual period. Another possibility for continued bleeding could be an ovarian cyst as these can interfere with normal hormonal patterns tied to ovulations. Should the bleeding persist, a common way to get it to halt is a short course of hormones.

Obviously your GYN would want to be sure as to the exact cause before attempting any treatment. It is good that he was attentive to your level of pain post-procedure. If the pain and/or the bleeding continue return to your GYN for evaluation. ...So sorry that you have to suffer with the evils of endometriosis.


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
53 of 103 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.